# SDR CA190301006

- Difficulty date: March 1, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 44,556 hours
- Engine: Ge CF343B1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 804301
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, AFTER SELECTING FLAPS 45 DEGREES, A FLAPS FAIL MESSAGE APPEARED AND THE FLAPS STOPPED AT 41 DEGREES. THE AIRCRAFT LANDED WITH THE FLAPS AT 41 DEGREES. SUBSEQUENT TROUBLESHOOTING WAS CARRIED OUT PER FIM 27-50-00 FIGURES 101 AND 102 (REF AD CF2007-10R1). AS A RESULT OF THE FINDINGS FROM THE FIM TASKS, THE SKEW DETECTION UNIT (SDU) WILL BE REPLACED. (TC# 20190301006)
